# SDR ASOA20111213018

- Difficulty date: December 13, 2011
- Submitted: December 19, 2011
- Operation: Air carrier
- Aircraft: N13566
- Make and model: Emb EMB-145LR
- Aircraft serial: 145622
- Aircraft time: 22,892 hours, 17,589 cycles
- System (JASC): 2810 · Fuel Storage
- Part: Valve
- Part number: 2770138101
- Condition: Faulty
- Location: Fuel Cell
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

THE CREW REPORTED FUEL LEAKING FROM WING AFTER TAKE OFF.  THE ACFT RETURNED TO AND LANDED WITHOUT INCIDENT.  MX INSPECTED AND REPLACED THE FLAP VALVE ON THE NR2 RT FUEL TANK.  PERFORMED LEAK CHECK.  NO LEAKS FOUND.
